# SDR HNAA2012100300995

- Difficulty date: October 3, 2012
- Submitted: October 10, 2012
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 67,516 hours, 76,832 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bolt
- Part number: MS21250H08056
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TO FUSELAGE STRUT HAD RUSTED BOLT AND BORE INSIDE OF PANEL 264CR.  CLEANED BORE WITH BARREL BRUSH.  CORROSION WAS TRANSFERED FROM CORRODED BOLT.  INSTALLED NEW BOLT AND PLI WASHER.
